Papers in international journals 2015

 

 

Aguiar, M.

 

Scaling up complexity in host-pathogens interaction models Comment on “Coupled disease-behavior dynamics on complex networks: A review” by Z. Wang et al Physics of Life Reviews 15 (2015) 41–42

 

Aguiar, M.; Coelho, G.; Rocha, F.; Mateus, L.; Eduardo Marques Pessanha, J.; Stollenwerk, N.

 

Dengue transmission during the 2014 FIFA World Cup in Brazil The Lancet Infectious Diseases 7 (2015) 765–766

 

Aguiar, M.; Rocha, F.; Eduardo Marques Pessanha, J.; Mateus, L.; Stollenwerk, N.

 

Carnival or football, is there a real risk for acquiring dengue fever in Brazil during holidays seasons? Nature Scientific Reports 5 (2015)  

 

Alishah, Hassan Najafi; Duarte, Pedro

 

Hamiltonian evolutionary games J. Dyn. Games 2 (2015), no. 1 33–49

 

Antontsev, Stanislav N.; Shmarev, Sergey

 

On the Cauchy problem for evolution p(x)-Laplace equation Port. Math. 72 (2015), no. 2-3 125–144

 

Beirão da Veiga, H.; Rodrigues, J. F.

 

To the jubilee of João Paulo de Carvalho Dias on the occasion of his seventieth anniversary Port. Math. 72 (2015), no. 2-3 81–82

 

Benavent, Enrique; Corberán, Ángel; Gouveia, Luis; Mourão, Maria Cândida; Pinto, Leonor Santiago

 

Profitable mixed capacitated arc routing and related problems TOP 23 (2015), no. 1 244-274

 

Bock, Wolfgang; Oliveira, Maria João; da Silva, José Luís; Streit, Ludwig

 

. Polymer measure: Varadhan's renormalization revisited Rev. Math. Phys. 27 (2015), no. 3 5 pp.

 

Borges, P.; Martins, I.; Bergseng, E.; Eid, T.; Gobakken, T.

 

Effects of site productivity on forest harvest scheduling subject to green-up and maximum area restrictions Scandinavian Journal of Forest Research (2015) 1851-1891

 

Botton, Quentin; Fortz, Bernard; Gouveia, Luis

 

On the hop-constrained survivable network design problem with reliable edges Comput. Oper. Res. 64 (2015) 159–167

 

Buescu, Jorge; Canto de Loura, Luis; da Costa, Fernando P.; Teixeira, Anabela A.

 

José Sebastião e Silva (1914–1972) Eur. Math. Soc. Newsl. No. 95 (2015) 40–43

 

Burstall, F.; Hertrich-Jeromin, U.; Rossman, W.; Santos, S.

 

Discrete special isothermic surfaces. Geom Dedicata 174 (2015) 1–11

 

Captivo, M. E.; Marques, I.; Moz, M.

 

ORAHS 2014 – for better practices in health care management Operations Research for Health Care 7 (2015) 1-2

 

Carbone, Alessandra; Ferreira, Fernando; Löwe, Benedikt; Mayordomo, Elvira

 

Computability in Europe 2010 [Preface]. Papers from the meeting CiE 2010: Programs, Proofs, Processes, held at Universidade dos Açores, Ponta Delgada, June 30–July 4, 2010 J. Logic Comput. 25 (2015), no. 4 983–985

 

Carlen, Eric; Carvalho, Maria C.; Degond, Pierre; Wennberg, Bernt

 

A Boltzmann model for rod alignment and schooling fish Nonlinearity 28 (2015), no. 6 1783–1803

 

Castro, Pedro M.

 

New MINLP formulation for the multiperiod pooling problem Process Systems Engineering (2015)  

 

Castro, Pedro M.

 

Tightening piecewise McCromick relaxations for bilinear problems Computers & Chemical Engineering 72 (2015) 300-311

 

Castro, Pedro M.; Marques, Inês

 

Operating room scheduling with generalized disjunctive programming Comput. Oper. Res. 64 (2015) 262–273

 

Catanzaro, Daniele; Gouveia, Luis; labbé, Martine

 

Improved integer linear programming formulations for the job Sequencing and tool Switching Problem European Journal of Operational Research 244 (2015), no. 3

766-777

 

Cazenave, Thierry; Correia, Simão; Dickstein, Flávio; Weissler, Fred B.

 

A Fujita-type blowup result and low energy scattering for a nonlinear Schrödinger equation São Paulo J. Math. Sci. 9 (2015), no. 2 146–161

 

Constantino, Miguel; Gouveia, Luis; Mourão, Maria Cândida; Nunes, Ana Catarina

 

The mixed capacitated arc routing problem with non-overlapping routes European Journal of Operational Research 244 (2015), no. 2 445-456

 

Correia, I., Saldanha da Gama, F.

 

A note on ‘Branch-and-price approach for the multi-skill project scheduling problem Optimization Letters 9 (2015), no. 6

1255-1258

 

Correia, I., Saldanha da Gama, F.

 

A note on ‘Branch-and-price approach for the multi-skill project scheduling problem Optimization Letters 9 (2015), no. 6

1255-1258. 

 

Correia, Isabel; Saldanha-da-Gama, Francisco

 

. Facility Location Under Uncertainty Location Science (2015) 177-203

 

Correia, Simão

 

Blowup for the nonlinear Schrödinger equation with an inhomogeneous damping term in the L2-critical case Commun. Contemp. Math. 17 (2015), no. 3

16 pp.

 

Cortinhal, M. J.; Lopes, M. J.; Melo, M. T.

 

Dynamic design and re-design of multi-echelon multi-product logistics networks with outsourcing opportunities: A computational study Computers & Industrial Engineering 90 (2015) 118-131

 

Cruz-Filipe, Luís; Ferreira, Fernando

 

The finitistic consistency of Heck's predicative Fregean system Notre Dame J. Form. Log. 56 (2015), no. 1 61–79

 

Cusack, C.; Mouriño, H.; Moita, M. T., Silke, J.

 

Modelling Pseudo-nitzschia events off southwest Ireland Journal of Sea Research 105 (2015) 30-41

 

Dario, P.; Mouriño, H.; Oliveira,  A. R.; Lucas, I.; Ribeiro, T.; Porto, M. J.

 

Assessment of IrisPlex-based multiplex for eye and skin color prediction with application to a Portuguese population International Journal of Legal Medicine 129 (2015), no. 6 1191-1200

 

de Oliveira, Hermenegildo Borges

 

Anisotropically diffused and damped Navier-Stokes equations Discrete Contin. Dyn. Syst. 2015, Dynamical systems, differential equations and applications. 10th AIMS Conference. Suppl. 349–358

 

Duarte, Pedro; Torres, Maria Joana

 

Eigenvectors of isospectral graph transformations Linear Algebra Appl. 474 (2015) 110–123

 

Duarte, Pedro; Torres, Maria Joana

 

r-regularity J. Math. Imaging Vision 51 (2015), no. 3, 451–464

 

Duque, José C. M.; Almeida, Rui M. P.; Antontsev, Stanislav N.

 

Application of the moving mesh method to the porous medium equation with variable exponent Math. Comput. Simulation 118 (2015) 177–185

 

Edmundo, Mário J.; Prelli, Luca

 

Invariance of o-minimal cohomology with definably compact supports Confluentes Math. 7 (2015), no. 1 35–53

 

Faria, Teresa; Muroya, Yoshiaki

 

Global attractivity and extinction for Lotka-Volterra systems with infinite delay and feedback controls Proc. Roy. Soc. Edinburgh Sect. A 145 (2015), no. 2 301–330

 

Ferreira, Fernando; Ferreira, Gilda

 

The faithfulness of Fat: a proof-theoretic proof Studia Logica 103 (2015), no. 6 1303–1311

 

Ferreira, Fernando; Gaspar, Jaime

 

Nonstandardness and the bounded functional interpretation Ann. Pure Appl. Logic 166 (2015), no. 6 701–712

 

Ferreira, L.; Constantino, M. F.; Borges, J. G.; Garcia-Gonzalo, J.

 

Addressing wildfire risk in a landscape-level scheduling model: an application in Portugal Forest Science 61 (2015), no. 2 266-277

 

Finkelshtein, Dmitri; Kondratiev, Yuri; Kutoviy, Oleksandr; Oliveira, Maria João

 

Dynamical Widom-Rowlinson model and its mesoscopic limit J. Stat. Phys. 158 (2015), no. 1 57–86

 

Garrione, Maurizio; Sanchez, Luís

 

Monotone traveling waves for reaction-diffusion equations involving the curvature operator Bound. Value Probl. 45 (2015) 31 pp.

 

Gavioli, Andrea; Sanchez, Luís

 

A variational property of critical speed to travelling waves in the presence of nonlinear diffusion Appl. Math. Lett. 48 (2015) 47–54

 

Girão-Silva, Rita; Craveirinha, José; Clímaco, João; Captivo, M. Eugénia

 

Multiobjective routing in mutiservice MPLS networks with traffic splitting – A network flow approach Journal of Systems Science and Systems Engineering 25 (2015), no. 4 389-432

 

Gouveia, Luis; Leitner, Markus; Ljubić, Ivana

 

The two-level diameter constrained spanning tree problem Mathematical Programming 150 (2015), no. 1 49-78

 

Gouveia, Luis; Lopes, Maria João; de Sousa, Amaro

 

Single PON network desing with unconstrained splitting stages European Journal of Operational Research 240 (2015), no. 2 361-371

 

Gouveia, Luis; Martins, Pedro

 

Solving the maximum edge-weight clique problem in sparse graphs with compact formulations EURO J. Comput. Optim. 3 (2015), no. 1 1–30

 

Gouveia, Luis; Ruthmair, Mario

 

Load-dependent and precedence-based models for pickup and delivery problems Comput. Oper. Res. 63 (2015) 56–71

 

Laporte, Gilbert; Nickel, Stefan; Saldanha-da-Gama, Francisco

 

Introduction to Location Science Location Sciece (2015) 1-18

 

Madzvamuse, Anotida; Ndakwo, Hussaini S.; Barreira, Raquel

 

Cross-diffusion-driven instability for reaction-diffusion systems: analysis and simulations J. Math. Biol. 70 (2015), no. 4 709–743

 

Maggiani, Giovanni Battista; Scala, Riccardo; Van Goethem, Nicolas

 

A compatible-incompatible decomposition of symmetric tensors in Lp with application to elasticity Math. Methods Appl. Sci. 38 (2015), no. 18 5217–5230

 

Malheiro, A.; Castro, Pedro M.; Lima, Ricardo M.; Estanqueiro, A.

 

Integrated sizing and scheduling of wind/PV/diesel/battery isolated systems Renewable Energy 83 (2015) 646-657

 

Margheri, Alessandro; Rebelo, Carlota

 

Multiplicity of solutions of asymptotically linear Dirichlet problems associated to second order equations in R2n+1 Topol. Methods Nonlinear Anal. 46 (2015), no. 2 1107–1118

 

Margheri, Alessandro; Rebelo, Carlota; Gomes, M. Gabriela M.

 

On the correlation between variance in individual susceptibilities and infection prevalence in populations J. Math. Biol. 71 (2015), no. 6-7 1643–1661

 

Marques, Inês; Captivo, M. E.; Vaz Pato, Margarida

 

A bicriteria heuristic for an elective surgery scheduling problem Health Care Management Science 18 (2015), no. 3 251-266

 

Martins, Ana Rita; Neto, Orlando

 

On the group of germs of contact transformations Port. Math. 72 (2015), no. 4 393–406

 

Mendes, Hugo C.; Murta, Alberto; Mendes, R. Vilela

 

Long range dependence and the dynamics of exploited fish populations Adv. Complex Syst. 18 (2015), no. 7-8 14 pp.

 

Mostafaei, Hossein; Castro, Pedro M., Ghaffari-Hadigheh, Alireza

 

A Novel Monolithic MILP Framework for Lot-Sizing and Scheduling of Multiproduct Treelike Pipeline Networks Ind. Eng. Chem. Res. 54 (2015), no. 54 9202-9221

 

Neves, M. E. D.; Proença, C. A. N.; Martins, P. C.

 

Interdependence or reaction when the background is the financial crisis: the case of portuguese stock market . Int. Jour. of Econ. Persp. 9 (2015), no. 3 5-20

 

Nickel, Stefan; Saldanha-da-Gama, Francisco

 

Multi-Period Facility Location Location Science (2015) 289-310

 

Oliveira, C. P.; Buescu, Jorge

 

Mixed integral identities involving unit spheres and balls in complex context Internat. J. Math. 26 (2015), no. 14

11 pp.

 

Patrícia Antunes, L.; Gomes, J. J.;, Cavaco, A. M.

 

How pharmacist–patient communication determines pharmacy loyalty? Modeling relevant factors Research in Social and Administrative Pharmacy 11 (2015), no. 4 560-570

 

Qiu, Daowen; Li, Lvzhou; Mateus, Paulo; Sernadas, Amilcar

 

Exponentially more concise quantum recognition of non-RMM regular languages J. Comput. System Sci. 81 (2015), no. 2 359–375

 

Rocha, P.; Raischel, F.; Boto, J. Pedro; Lind, Pedro G.

 

Optimal models of extreme volume-prices are time dependente Journal of Physics: Conference Series 574 (2015), conference 1  

 

Rodrigues, J. F.

 

On the mathematical analysis of thick fluids J. Math. Sci. (N.Y.) 210 (2015), no. 6 835–848

 

Rodrigues, J. F.; Santos, L.

 

Solutions for linear conservation laws with gradient constraint Port. Math. 72 (2015), no. 2-3 161–192

 

Saraiva, Luís Manuel Ribeiro

 

Étienne Bézout in Portugal: the reform of the Portuguese University and beyond (1772–1838) Historia Math. 42 (2015), no. 1 14–46

 

Sarrico, C. O. R.

 

The Riemann problem for the Brio system: a solution containing a Dirac mass obtained via a distributional product Russ. J. Math. Phys. 22 (2015), no. 4 518–527

 

Sarrico, C. O. R.; Paiva, A.

 

Products of distributions and collision of a δ-wave with a δ′-wave in a turbulent model J. Nonlinear Math. Phys. 22 (2015), no. 3 381–394

 

Sernadas, A.; Rasga, J.; Sernadas, C.; Mateus, P.

 

Reasoning about logic circuits with independent input errors South American Journal of Logic 1 (2015), no. 1 135-162

 

Serpa, Cristina; Buescu, Jorge

 

Explicitly defined fractal interpolation functions with variable parameters Chaos Solitons Fractals 75 (2015) 76–83

 

Serpa, Cristina; Buescu, Jorge

 

Non-uniqueness and exotic solutions of conjugacy equations J. Difference Equ. Appl. 21 (2015), no. 12 1147–1162

 

Shelukhin, V. V.; Chemetov, N. V.

 

Global solvability of the one-dimensional Cosserat-Bingham fluid equations J. Math. Fluid Mech. 17 (2015), no. 3 495–511

 

Stollenwerk, N., Aguiar, M., Mateus, L., Rocha, F., Skwara, U., & Ghaffari, P.

 

Prediction and predictability in population biology: noise and chaos Math. Model. Nat. Phenom. 10 (2015) 141–164

 

Stollenwerk, N.; Mateus, L.; Rocha, F.; Skwara, U.; Ghaffari, P.; Aguiar, M.

 

Prediction and predictability in population biology: noise and chaos Math. Model. Nat. Phenom. 10 (2015), no. 2 142–162

 

Van Goethem, Nicolas

 

Cauchy elasticity with dislocations in the small strain assumption Appl. Math. Lett. 46 (2015) 94–99

 

Vilela Mendes, R.

 

Non-commutative tomography and signal processing Physica Scripta 90 (2015), no. 7  

 

Vilela Mendes, R.; Oliveira, M.;J. Rodrigues, A. M.

 

No-arbitrage, leverage and completeness in a fractional volatility model Phys. A 419 (2015) 470–478